Alert archive / North Carolina / Special Weather Statements in 2014
Special Weather Statement, NWS Wilmington, NC
NWS Wilmington, NC issued this special weather statement at Aug 7, 2014, 5:52 PM EDT for Columbus County, North Carolina. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2014, 5:52 PM EDT (21:52 UTC)
- Expired
- Aug 7, 2014, 6:45 PM EDT
- In force
- 53 min
- Issued by
- NWS Wilmington, NC
County Columbus County, NC
The radar
The Wilmington radar (KLTX), 45 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 361 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
650
WWUS82 KILM 072152
SPSILM
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
552 PM EDT THU AUG 7 2014
NCZ096-099-109-072245-
BLADEN-COLUMBUS-INLAND BRUNSWICK-
552 PM EDT THU AUG 7 2014
...SCATTERED STRONG THUNDERSTORMS TO AFFECT BRUNSWICK...BLADEN AND
COLUMBUS COUNTIES THROUGH 645 PM EDT...
AT 544 PM EDT...DOPPLER RADAR INDICATED THE STRONGEST STORMS WITHIN
AN AREA OF THUNDERSTORMS MOVING ACROSS BRUNSWICK...CHADBOURN...AND
NAKINA. THE ACTIVITY WAS MOVING SOUTHEAST AT 10 MPH.
ADDITIONAL STRONG THUNDERSTORMS MAY DEVELOP THRU 645 PM AND IMPACT
THE FOLLOWING LOCATIONS... WHITEVILLE...ASH...BETHEL...BUGHILL...
CRUSOE ISLAND...DULAH...EXUM...FREELAND...HALLSBORO...AND POSSIBLY
LAKE WACCAMAW.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 45 MPH.
OCCASIONAL CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL...WITH 1 TO 2 INCH AMOUNTS ACROSS LOCALIZED
AREAS...WHICH MAY LEAD TO TEMPORARY MINOR FLOODING.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY
WINDS...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT IS
RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3434 7877 3443 7837 3417 7823 3400 7869
3424 7881 3439 7899 3440 7897 3443 7897
TIME...MOT...LOC 2144Z 313DEG 7KT 3434 7839 3427 7869
3440 7896
$$
RALFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:36 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Aug 7, 3:36 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 336 PM EDT THU AUG 7 2014 .SYNOPSIS... A COLD FRONT WILL SHIFT SOUTH OF THE REGION THROUGH TONIGHT AND WILL STALL ON FRIDAY. THIS FRONT WILL SLOWLY LIFT NORTHWARD OVER THE AREA THIS WEEKEND THROUGH EARLY NEXT WEEK...BRINGING RENEWED CHANCES OF SHOWERS AND THUNDERSTORMS EACH DAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 330 PM THURSDAY...THE COLD FRONT WAS LOCATED ALONG A LINE FROM NEAR ELIZABETHTOWN THROUGH MARION TO JUST NORTH OF KINGSTREE. THE FRONT IS EXPECTED TO CONTINUE TO SLOWLY DRIFT SOUTH AND EAST THROUGH THE EVENING BEFORE STALLING AT THE COAST. LATEST RADAR IS SHOWING CONVECTION IN SOUTHERN PENDER COUNTY. ALSO...A FEW SHOWERS ARE STRUGGLING TO DEVELOP ALONG WEAK BOUNDARIES SEEN IN THE HIGH RESOLUTION RADAR DATA. WE CAN EVEN SEE A WEAK LAKE BREEZE BOUNDARY NORTH OF LAKE WACCAMAW BUT WITH THIS WEAK LOW LEVEL FORCING THE CONVECTION TO THE SOUTH IS STRUGGLING. THIS MAY BE THE HIGH LCL VALUES AND THE STORMS ARE NEEDING A BIT MORE LIFT THAN WHAT IS AVAILABLE AT THIS TIME. THE LATEST HRRR RUNS ARE SHOW CONVECTION A BIT MORE WIDESPREAD AND GENERALLY THE EAST OF THE FRONT. THE INSTABILITIES ARE RUNNING AROUND 2000 TO 2500 JOULES PER KILOGRAM TO THE EAST OF THE FRONT BUT THERE IS ABSOLUTE NO CONVERGENCE AT THE SURFACE WITH LIGHT WINDS. THE OTHER FORCING IN THE AREA OF CONCERN IS THE SEA BREEZE WHICH IS PINNED CLOSE TO THE COAST. THE HRRR IS NOT BULLISH ON CONVECTION ON THE SEA BREEZE BOUNDARY. SO HAVE A GONE WITH THE BEST CHANCES OF CONVECTION OVER THE EXTREME NORTHERN TIER OF COUNTIES CLOSER TO THE ONGOING CONVECTION AND A TAILING BAND OF ISOLATED CONVECTION ALONG THE COAST TO THE EAST OF THE FRONT. WITH THE FRONTAL BOUNDARY STALLING ALONG THE COAST...WE WILL CONTINUE WITH AN ISOLATED CHANCE OF SHOWERS OR A THUNDERSTORM ON THE EAST SIDE OF THE FRONT OVERNIGHT...BUT CONFIDENCE ON CONVECTION IS NOT THAT HIGH. TEMPERATURES OVERNIGHT ARE EXPECTED TO FALL INTO THE MIDDLE 70S ALONG THE COAST TO THE UPPER 60S TO NEAR 70 NORTH AND WEST OF INTERSTATES 20 AND 95. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... AS OF 330 PM THURSDAY...A COLD FRONT WILL BE STALLED JUST SOUTH OF THE FORECAST AREA AT THE START OF THE PERIOD. FORECAST SOUNDINGS SHOW PLENTY OF DRY AIR IN THE MID LEVELS FRI MORNING...BUT THE COLUMN MOISTENS DURING THE DAY FROM WEST TO EAST. THE FRONT WILL GRADUALLY LIFT BACK NORTHWARD AS A WARM FRONT LATE FRI/EARLY SAT. THOUGH THE BEST ISENTROPIC ASCENT WILL REMAIN TO OUR WEST DURING FRI...WILL ADVERTISE SLIGHT TO CHC POPS ACROSS OUR FAR INLAND ZONES AS DEEPER MOISTURE SPREADS ACROSS THE CENTRAL CAROLINAS. POPS WILL REMAIN LOWER ALONG THE COAST DURING THE DAY FRI... GRADUALLY INCREASING OVERNIGHT INTO SAT MORNING. BY 12Z SAT THE WARM FRONT WILL BE DRAPED ACROSS OUR CWA...BRINGING AN EXTENDED PERIOD OF ABOVE NORMAL PCPN CHANCES AREA-WIDE. PWATS SURGE ABOVE 2.0 INCHES ON SAT AS SOUTHERLY LOW-LEVEL FLOW INCREASES BEHIND THE WARM FRONT. SHOWER COVERAGE IS EXPECTED TO BECOME MORE WIDESPREAD SAT AFTN AND THROUGH THE OVERNIGHT HOURS AS UPPER IMPULSES ALLOW WAVES OF LOW PRESSURE TO DEVELOP ALONG THE FRONT. GIVEN THE ANTECEDENT RAINFALL AND WEAK STEERING FLOW OF 5-10 KT AT BEST...LOCALLY HEAVY RAINFALL COULD RESULT IN MINOR FLOODING CONCERNS TOWARD THE END OF THE PERIOD. HIGH TEMPS ON FRIDAY WILL GENERALLY BE IN THE MID TO UPPER 80S... WITH LOWS DROPPING INTO THE LOWER 70S. HAVE SIDED WITH THE COOLER MET NUMBERS ON SATURDAY GIVEN THE EXPECTED CLOUD COVER AND INCREASED SHOWER COVERAGE DURING THE DAY. THIS YIELDED HIGHS IN THE MID 80S ACROSS THE AREA. && .LONG TERM /SUNDAY THROUGH THURSDAY/... AS OF 330 PM THURSDAY...LONGWAVE PATTERN TO MODIFY ACROSS THE CAROLINAS SUNDAY THRU TUESDAY WITH A LESS AMPLIFIED LONGWAVE TROF PERSISTING ACROSS THE CAROLINAS. AT THE SAME...A PROGRESSIVE S/W RIDGE TO BYPASS THE FA TO OUR NORTH...PUSHING ACROSS THE GREAT LAKES TO THE NE STATES DURING THIS TIME PERIOD. UNFORTUNATELY FOR THE ILM CWA...A MEANDERING FRONTAL BOUNDARY ACROSS THE CAROLINAS WILL GET LEFT BEHIND THRU TUESDAY AS IT BECOMES ORIENTED PARALLEL WITH THE UPPER FLOW. THE FORCING ALONG THIS FRONT WILL BE THE FOCUS FOR CONVECTION EACH DAY. IN ADDITION...PLENTY OF MOISTURE AVBL AS SEEN THRU MODEL SOUNDINGS. POPS WILL BE ADVERTISED HIER THAN CLIMO ESPECIALLY DURING DAYLIGHT HRS. WILL KEEP TEMPS A CAT OR 2 BELOW GFS MOS GUIDANCE. FOR WED THRU THU OF NEXT WEEK...MODELS IN GENERAL AGREEMENT IN RE-AMPLIFYING THE UPPER LONGWAVE PATTERN WITH MAJOR TROFFING ACROSS THE EASTERN 1/3 TO 1/2 OF THE U.S. AND RIDGING ACROSS THE WESTERN 1/2 TO 2/3 OF THE U.S. WHAT THIS MEANS FOR THE ILM CWA...IS THE OLD STATIONARY FRONTAL BOUNDARY TO FINALLY RELINQUISH ITS HOLD ACROSS THE FA. HOWEVER...THE COLD FRONT THAT FOLLOWS LATE IN THE PERIOD IS PROGGED TO GET THIS...STALL ACROSS THE BI-STATE REGION ONCE AGAIN. THIS BECAUSE THE NORTH TO SOUTH UPPER TROF AXIS IS PROGGED TO REMAIN WEST OF THE EASTERN CAROLINAS...THUS ELIMINATING ANY FURTHER SE PUSH TO THE COLD FRONT. POPS ONCE AGAIN WILL BE ADVERTISED ABOVE CLIMO DUE TO THE AVBL FORCING AND MOISTURE. WILL KEEP TEMPS NEAR CLIMO NORMS. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... AS OF 18Z...A COLD FRONT WILL BISECT THE INLAND AND COASTAL TERMINALS THIS AFTERNOON. WINDS WILL BE SE-S AT THE COASTAL TERMINALS AND NW-N AT THE INLAND TERMINALS. EXPECT SHOWERS AND ISOLATED THUNDERSTORMS TO CONTINUE TO DEVELOP THIS AFTERNOON. DUE TO DRYING IN THE MID/UPPER LEVELS ACTUAL PRECIPITATION CHANCES PER MOS GUIDANCE ARE LOW...BUT FAVORED AREAS OF DEVELOPMENT WILL BE ALONG THE FRONT...AND ALONG THE SEA BREEZE BOUNDARY. AS DRYING INCREASES THIS EVENING COUPLED WITH LOSS OF HEATING EXPECT ANY SHOWER ACTIVITY TO DISSIPATE. VFR EXPECTED THIS EVENING AS WINDS BECOME LIGHT/VRBL. MVFR VSBYS IN BR WILL DEVELOP OVERNIGHT...WITH HIGHEST CONFIDENCE KFLO/KLBT. KFLO/KLBT WILL HAVE A REASONABLE SHOT OF IFR/LIFR VSBYS/CIGS AFTER 08Z. VFR DEVELOPS SHORTLY AFTER SUNRISE AT KFLO/KLBT. TEMPO MVFR CIGS ARE POSSIBLE AT THE COASTAL TERMINALS DURING THE MORNING BUT CONFIDENCE IS LOW. WINDS WILL BE ENE-ESE. EXTENDED OUTLOOK...ISOLATED SHOWERS POSSIBLE ON FRIDAY. INCREASING CHANCES FOR SHOWERS/TSTMS AND PERIODS OF MVFR CONDITIONS THIS WEEKEND THROUGH TUESDAY AS A FRONT REMAINS STALLED. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 330 PM THURSDAY...THE SEA BREEZE HAS HELPED BRING A SOUTHERLY WIND TO THE NEAR SHORE WATERS WITH A WEAKER WEST WIND TO THE EAST OF THIS DENSITY CURRENT. A COLD FRONT IS FORECASTED TO STALL ALONG THE COAST THIS EVENING AND OVERNIGHT. WINDS ARE EXPECTED TO BE LIGHT AND VARIABLE AND LESS THAN 10 KNOTS DO TO A LACK OF A PRESSURE GRADIENT. WITH THE SWELL FROM THE FORMER TROPICAL STORM NOW A NON- PLAYER SEAS ARE EXPECTED TO BE AROUND 2 FEET THROUGH SUNRISE ON FRIDAY. SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... AS OF 330 PM THURSDAY...EXPECT EAST WINDS AROUND 10 KTS ON FRIDAY WITH 2-3 FT SEAS...HIGHEST OUTER WATERS. SEAS WILL BE A COMBINATION OF WEAK BACKGROUND SE SWELL AND LOCALLY GENERATED WIND WAVES. THE WINDS WILL BECOME SOUTHEAST AOB 10 KT OVERNIGHT FRI. AS A WARM FRONT LIFTS NORTHWARD ON SAT...STRENGTHENING SOUTHERLY FLOW WILL BUILD SEAS TO A SOLID 3 FT BY THE END OF THE PERIOD. SOUTH WINDS WILL BE IN THE 10-15 KT RANGE AFTER 00Z SUNDAY. LONG TERM /SUNDAY THROUGH TUESDAY/... AS OF 330 PM THURSDAY...NO ADVISORIES OR EXERCISE CAUTION THRESHOLDS MET THIS PERIOD. HATE TO SOUND LIKE A BROKEN RECORD BUT ONCE AGAIN THE WIND DIRECTION FORECAST THRUOUT THIS PERIOD WILL DEPEND ON THE POSITIONING OF THE MEANDERING FRONTAL BOUNDARY ACROSS THE AREA WATERS. OVERALL...HAVE STAYED CLOSE TO THE PREVIOUS WIND FORECAST ALONG WITH AVAILABLE GFS MODEL INPUT. THE WIND SPEEDS LOOK TO BE THE EASIER OF THE 2 WIND PARAMETERS. BASICALLY LOOKING AT WIND SPEEDS AT 15 KT OR LESS THRU THIS PERIOD. MODELS KEEP THE PROGGED SFC LOW ALONG THIS STALLED FRONT NORTH OF THE ILM WATERS. THAT IS WHERE THE PROGGED HIER WIND SPEEDS WILL RESIDE. THE THREAT FOR CONVECTION ACROSS THE ILM WATERS WILL OCCUR AT ALMOST ANY TIME DUE TO THE CLOSE PROXIMITY OF THIS STALLED BOUNDARY. SIGNIFICANT SEAS WILL RUN 2 TO 3 FT...MAINLY FROM AN ESE GROUND SWELL EXHIBITING 8 TO 10 SECOND PERIODS. SIGNIFICANT SEAS COULD REACH 4 FEET OFF CAPE FEAR DURING THE SUNDAY INTO MONDAY TIME FRAME. THE 4 FOOTERS WILL BE AIDED BY AN INCREASE OF 4 TO 6 SECOND PERIOD WIND DRIVEN WAVES. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && SYNOPSIS...BJR NEAR TERM...DRH SHORT TERM...BJR LONG TERM...DCH AVIATION...MRR MARINE...DCH/BJR/DRH
Hazardous weather outlook, Aug 7, 3:43 PM EDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 343 PM EDT THU AUG 7 2014 NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-081945- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER- INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- 343 PM EDT THU AUG 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STALLED FRONT IN THE AREA THIS WEEKEND WILL INCREASE THE POTENTIAL FOR HEAVY RAIN AND MINOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-SCZ054-056-081945- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 343 PM EDT THU AUG 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STALLED FRONT IN THE AREA THIS WEEKEND WILL INCREASE THE POTENTIAL FOR HEAVY RAIN AND MINOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-081945- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 343 PM EDT THU AUG 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DCH
In the hours before
Special weather statement, Aug 7, 5:23 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
523 PM EDT THU AUG 7 2014
NCZ105-072200-
INLAND PENDER-
523 PM EDT THU AUG 7 2014
...A BAND OF SHOWERS TO MOVE ACROSS NORTHERN PENDER COUNTY THROUGH
600 PM EDT...
AT 517 PM EDT...DOPPLER RADAR INDICATED A BAND OF THUNDERSTORMS
GETTING READY TO MOVE INTO NORTHERN PENDER COUNTY BETWEEN MAPLE HILL
AND WILLARD. THE ACTIVITY IS MOVING SOUTH AT 15 MPH.
SOME LOCATIONS IMPACTED THROUGH 600 PM INCLUDE...
BURGAW...ASHTON...MAPLE HILL...MURRAY TOWN...PENDERLEA...VAN
EDEN...WHITE STOCKING...WILLARD...ST. HELENA AND WATHA.
HAZARDS INCLUDE...
GUSTY WINDS OF 25 TO 35 MPH.
HEAVY RAINFALL ACCUMULATING BETWEEN 1 AND 2 INCHES ACROSS ISOLATED
LOCATIONS WITHIN 1 HOURS TIME FRAME. MINOR FLOODING MAY RESULT.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY
WINDS...CLOUD TO GROUND LIGHTNING STRIKES...AND LOCALIZED FLOODING
FROM HEAVY RAIN. IT IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE
STORMS PASS.
&&
LAT...LON 3446 7804 3473 7808 3474 7801 3472 7799
3472 7795 3473 7794 3473 7768 3472 7767
3455 7760 3452 7759
TIME...MOT...LOC 2117Z 350DEG 16KT 3472 7769
RALFSpecial weather statement, Aug 7, 5:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
552 PM EDT THU AUG 7 2014
NCZ096-099-109-072245-
BLADEN-COLUMBUS-INLAND BRUNSWICK-
552 PM EDT THU AUG 7 2014
...SCATTERED STRONG THUNDERSTORMS TO AFFECT BRUNSWICK...BLADEN AND
COLUMBUS COUNTIES THROUGH 645 PM EDT...
AT 544 PM EDT...DOPPLER RADAR INDICATED THE STRONGEST STORMS WITHIN
AN AREA OF THUNDERSTORMS MOVING ACROSS BRUNSWICK...CHADBOURN...AND
NAKINA. THE ACTIVITY WAS MOVING SOUTHEAST AT 10 MPH.
ADDITIONAL STRONG THUNDERSTORMS MAY DEVELOP THRU 645 PM AND IMPACT
THE FOLLOWING LOCATIONS... WHITEVILLE...ASH...BETHEL...BUGHILL...
CRUSOE ISLAND...DULAH...EXUM...FREELAND...HALLSBORO...AND POSSIBLY
LAKE WACCAMAW.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 45 MPH.
OCCASIONAL CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL...WITH 1 TO 2 INCH AMOUNTS ACROSS LOCALIZED
AREAS...WHICH MAY LEAD TO TEMPORARY MINOR FLOODING.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY
WINDS...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT IS
RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3434 7877 3443 7837 3417 7823 3400 7869
3424 7881 3439 7899 3440 7897 3443 7897
TIME...MOT...LOC 2144Z 313DEG 7KT 3434 7839 3427 7869
3440 7896
RALFThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:02 PM EDT | Special Weather Statement | ILM | Pender | 43 min |
| Aug 6, 8:27 PM EDT | Areal Flood Advisory | ILM | Pender | 63 min |
| Aug 7, 5:23 PM EDT | Special Weather Statement | ILM | Pender | 37 min |
| Aug 7, 6:39 PM EDT | Areal Flood Advisory | ILM | Pender | 51 min |
Nearby
Special Weather Statements in North Carolina, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.